Résidus de puissances
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 28, 12 p.
@article{SDPP_1977-1978__19_2_A4_0,
     author = {Bernardi, Dominique},
     title = {R\'esidus de puissances},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {19},
     number = {2},
     year = {1977-1978},
     note = {talk:28},
     zbl = {0403.12003},
     mrnumber = {520320},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1977-1978__19_2_A4_0}
}
Bernardi, Dominique. Résidus de puissances. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 28, 12 p. http://www.numdam.org/item/SDPP_1977-1978__19_2_A4_0/

[1] Dickson (L.E.). - Cyclotomy, higher congruences and Waring's problem, I and II, Amer. J. Math., t. 57, 1935, p. 391-424 and p. 463-474. | JFM 61.0175.01 | MR 1507083

[2] Dickson (L.E.). - Cyclotomy and trinomial congruences, Trans. Amer. math. Soc., t. 37, 1935, p. 363-380. | MR 1501791 | Zbl 0011.29301

[3] Jacobi (J.G.D.). - De residuis cubicis commentatio numerosa, J. für die reine und angew. Math., t. 2, 1827, p. 66-69. | MR 1577635 | Zbl 002.0047cj

[4] Lehmer (E.). - The quintic character of 2 and 3 , Duke math. J. , t. 18, 1951, p. 11-18. | MR 40338 | Zbl 0045.02002

[5] Leonard (P.A.) and Williams (K.S.). - The septic character of 2 , 3 , 5 an and 7 , Pacific J. Math., t. 52, 1974, p. 143-147. | MR 364064 | Zbl 0265.10004

[6] Leonard (P.A.) and Williams (K.S.). - A diophantine system of Dickson, Atti Accad. naz. Lincei, Rend., t. 56, 1974, p. 145-150. | MR 374108 | Zbl 0299.12017

[7] Leonard (P.A.), Mortimer (B.C.) and Williams (K.S.). - The elenventh power character of 2 , J. für die reine und angew. Math., t. 286-287, 1976, p. 213-222. | MR 422123 | Zbl 0332.10003

[8] Leonard (P.A. ) and Williams (K.S.). - The cyclotomic numbers of order eleven, Acta Arithm., Warszawa, t. 26, 1975, p. 365-383. | MR 376513 | Zbl 0267.12009

[9] Masley (J.M.) and Montgomery (H.L.). - Cyclotomic fields with unique factorization, J. für die reine und angew. Math., t. 286-287, 1976, p. 248-256. | MR 429824 | Zbl 0335.12013

[10] William (K.S.). - A quadratic partition of primes = 1 (mod 7) , Math. of Comput., t. 28, 1974, p. 1133-1136. | MR 345902 | Zbl 0296.10012